MAUDE Adverse Event Report: COVIDIEN V-LOC 90; SUTURE, ABSORBABLE, SYNTHETIC, POLYGLYCOLIC ACID

COVIDIEN V-LOC 90; SUTURE, ABSORBABLE, SYNTHETIC, POLYGLYCOLIC ACID
Model Number VLOCM2245
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 03/22/2019
Type of Reportable Event Malfunction
Event or Problem Description
During a case it was noted that temporary v-locs kept braking.Staff went through 3 of them then decided to use a different lot number.The physician stated he did not put any strain that it had any reason to brake.A fourth device of a different lot was successfully used with no harm to the patient.Unfortunately the defective vlocs were not saved, nor was a lot number recorded.

Brand Name
V-LOC 90
Common Device Name
SUTURE, ABSORBABLE, SYNTHETIC, POLYGLYCOLIC ACID
Manufacturer (Section D)
COVIDIEN
15 hampshire st
mansfield MA 02048
MDR Report Key8603332
Report Number8603332
Device Sequence Number1857526
Product Code GAM
UDI-Device Identifier10884521133037
UDI-Public(01)10884521133037
Combination Product (Y/N)N
Initial Reporter StateMI
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 04/22/2019
Report Date (Section F) 04/22/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberVLOCM2245
Device Catalogue NumberVLOCM2245
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Device Age0 YR
Event Location Hospital
Date Report to Manufacturer05/13/2019
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date05/13/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Weight68
Date Report Sent to FDA04/22/2019